# SDR ASAA2022081039445

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 13,445 hours, 3,480 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD G RSVR LO LVL, G LO PR GROUNDED - YES. REMOVED ENG 1 PANEL 413AL. FOUND PRESSURE ASSY LINE LEAKING REF IPC 29-11-86-51B ITEM 240. REMOVED AND REPLACED PRESSURE ASSY LINE (P/N=D2902083800000) AND PRESS ASSY LINE (P/N=D2902083900000) OER REF AMM 29-11-49-400-813-A UP TO SUBTASK 29-11-49-420-132-A  F(3). OPS CHECK GOOD. NO LEAKS NOTED. SEE LOGPAGE 60478098 FOR FURTHER REFERENCE FOR PANEL 413AL AND CLOSEUP.
